# SDR HNAA010032

- Difficulty date: May 29, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- Aircraft time: 40,801 hours, 47,396 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 85
- Condition: Failed
- Location: Landing Gear
- Part time: 21,764 hours, 24,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  CREW PERFORMED ALTERNATE EXTENSION.  REPLACED LANDING GEAR SELECTOR VALVE.
